# SDR CA130509008

- Difficulty date: May 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 6,522 hours
- Engine: Allsn 250C47B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23074076C
- Condition: Cracked
- Location: Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK IN SCROLL FOUND BY AME AFTER COMPRESSOR ASSY WAS REMOVED FOR LOOSE PERCUSSION WELDED ATTACHMENT STUDS.  COMPRESSOR ASSY BEING SHIPPED FOR REPAIR. SCROLL, SN FU40784.  SCROLL TSN TO FOLLOW.
